# SDR FDEA200901280342

- Difficulty date: January 28, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65162162
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER CHORD ANGLE CRACKED AT NR 8 SPOILER FITTING.  REMOVED AND DISCARDED DOUBLER IAW DRAWING SR27-57-038 REV C.  TRIMMED WEB AND LOWER CHORD IAW DRAWING SR27-57-038 REV C.  FABRICATED NEW INBD WEB, FABRICATED NEW INBD LOWER CHORD, FABRICATED NEW STRAP, FABRICATED 2 ANGLES AND HEAT TREATED TO 7075-T6, FABRICATED 2 RADIUS FILLERS, FABRICATED NEW DOUBLER IAW DRAWING SR27-57-038 REV C.  INSTALLED REPAIR PARTS IAW DRAWING SR27-57-038 REV C.
